# SDR SWAA2022120870673

- Difficulty date: November 12, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Rgl 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM, BS 986.5, RBL 43, WL 208.1, IN THE AFT GALLEY.   REPAIRED THE FLOORBEAM IAW  SRM-53-70-51-2R-6, REPAIR 6, ALTERNATIVE 4, FIG. 205.
